# SDR A6WA202106187804

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 40,786 hours, 38,851 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1381
- Condition: Failed
- Location: Flap System
- Part time: 34,193 hours, 33,156 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS TO 30 DEGREES, RECEIVED A FLAPS FAIL CAUTION MESSAGE.  LH FLAP SHOWS 22 DEGREES, RH SHOWS 23 DEGREES.  C/W SUPP 98-018I, FLAPS DID NOT RESET  ***AIRCRAFT REMOVED FROM SERVICE***  REF WO 305693 MX WC #6-11 FOR ALL WORK PERFORMED "R&R FECU" OPS CHECK GOOD
